MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX RUBBER CATHETER AND GLOVE SUCTION KIT WITH SOLUTION CONTAINER, CSR WRAP, T; TRACHEAL SUCTION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 LATEX RUBBER CATHETER AND GLOVE SUCTION KIT WITH SOLUTION CONTAINER, CSR WRAP, T; TRACHEAL SUCTION CATHETER
Model Number 0140020
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the diameter of the catheters were larger than usual, making the catheters unusable.
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Visual evaluation of the returned sample noted an unopened (sealed, original packaging) unused catheter kit.The kit was opened and the catheter was inspected.No visible defects were noted.The diameter of the returned catheter was measured (0.2175") and found to be out of specification.The french size of the catheter was also measured (17 fr) and was also found to be out of specification (15 fr).The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "do not use if package is damaged.Single use do not resterilize rx only".
 
Event or Problem Description

Brand Name
LATEX RUBBER CATHETER AND GLOVE SUCTION KIT WITH SOLUTION CONTAINER, CSR WRAP, T
Common Device Name
TRACHEAL SUCTION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7541325
Report Number1018233-2018-01863
Device Sequence Number1529147
Product Code BSY
UDI-Device Identifier00801741052484
UDI-Public(01)00801741052484
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model Number0140020
Device Catalogue Number0140020
Device Lot NumberNGBX4280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1